Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the singularities of an analytic function


Author: E. W. Miller
Journal: Bull. Amer. Math. Soc. 41 (1935), 561-565
MathSciNet review: 1563141
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1935-06145-2
PII: S 0002-9904(1935)06145-2